Please what are the side effects of masturbation and the cure? I am asking this because i used to masturbate and there came a time even without masturbating i ejaculate.It happens when i sleep.I went to the hospital to seek medical attention and in the course the doctor said it was a psychological problem.He gave me Tofranil which i take every night before i sleep.When i take the Tofranil before sleeping it does not happen but when the Tofranil gets finished and i sleep i ejaculate unconciously.I have been taken this medicine for several years now but my situation does not stop without the medicine.Please how can i remedy this situation.Which medicine can i take to put a stop to this situation?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.